# SDR DHL2004803545

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650
- Condition: Cracked
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPT END FITTING CRACKED 2.000 AT STA 8.000, L-33R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-1-0 PG 1.  REMOVED CRACKED END FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED END FITTING (NEW) IAW SRM 51-1-20D PG 9, SRM 51-1-14 PG 1.
